# SDR CA190422015

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 12,358 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL600646201
- Condition: Malfunctioned
- Location: Engine
- Component: Engine, Lyc
- Component part number: IO540AE1A5
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING ENGINE START AND DURING POST-START CHECKS ENGINE RPM WAS FOUND TO BE FLUCTUATING. MAGNETO REPLACED WITH OVERHAULED UNIT. (TC# 20190422015)
